Stability of the Feedback Linearization of Bilinear Plants wtih Bounded Inputs

in Kybernetika, vol. 30, pp. 141-152, 1994
Author(s):del Re L., Guzella L.
This paper discusses the effects of bounds on the input of bilinear systems when feedback linearization is used. It is shown that the stability can be analyzed as a linear multi-model problem, and sufficient conditions as well as testing approaches are given. The results are applied to a hydraulic control system.
Sign in
Aucun animal n'a été blessé lors la conception de ce site web